This past weekend I went off my birth control pills after being on them for nearly a year (continuous) and needed a lot of pain relief. I was taking advil and ponstel for the pain. Sunday evening I started back with the BC and immediately felt nauseated, so much that I woke in the middle of the night. I thought it was due to going back on the pill but on Tuesday I received the Depo shot and went back off it. It has been going on since then. Last night I was in excruciating pain due to a sore stomach. I can't really eat anything (though eating does help a bit), been burping quite a bit, my stomach feels tight and sore, and it keeps gurgling. I feel it has something to do with acids in my stomach but I've tried Maalox, Tums and Zantac and none of them have relieved the symptoms- actually making them worse sometimes. Any ideas? Thanks!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.